# SDR VNAA2017071000001

- Difficulty date: February 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 30,867 hours, 31,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Passenger Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL CABLE BROKEN.  REMOVED AND REPLACED THE PASSENGER DOOR SUPPORT WHEEL CABLE.
